# SDR TRAX200800696

- Difficulty date: May 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7376
- Aircraft time: 16,255 hours, 13,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS (FIRST ORANGE PANEL) WILL NOT ILLUMINATE.  FLT 4929 DEL 18 MINS.  RECONNECTED EMERGENCY LIGHT TRACK AT SEAT 1C & D.  OPS CHECK GOOD IAW AMM 33-51.  (S)
